# SDR QXEA2010052800310

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 22,118 hours, 16,203 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 327.7-338.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - CORROSION FOUND ON INNER PAX DOOR LOWER FRAME UNDER REMOVED RESIN BETWEEN DOOR FRAME 327.7 - 338.9.   REMOVED RIVETS TO ALLOW ACCESS IAW SRM 51-42-06-001-001-A01.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  DAMAGE FOUND TO BE WITHIN LIMITS IAW SRM 52-11-01-101-001-A01.  INSTALLED 10 RIVETS IAW SRM 51-42-06-001-001-A01.  TREATED, PRIMED, AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01, AND 51-25-16-001-001-A01.
